# SDR FDEA201210253743

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 51,846 hours, 17,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: S2929023
- Condition: Broken
- Location: Flap Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DROP PANEL OTBD OF CENTER FLAP FAIRING MISSING.  HINGE THAT ATTACHES TO BOTTOM OF WING AND PANEL IS BROKEN AT EVERY LOBE.   INSTALLED DOOR PANEL IAW EA 8-5720-164721.   ACFT OK FOR SERVICE.
